Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Equilibrium of permanent multivalued systems


Authors: Yong Li, Huai Zhong Wang and Xian Rui Lü
Journal: Quart. Appl. Math. 51 (1993), 791-795
MSC: Primary 34A60; Secondary 34C05, 34D99, 92D25
DOI: https://doi.org/10.1090/qam/1247442
MathSciNet review: MR1247442
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with the existence problem of an equilibrium state for permanent multivalued systems. It is proved that the permanence of multivalued systems implies the existence of an equilibrium state by using the approximating technique of set-valued maps and asymptotic fixed point theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34A60, 34C05, 34D99, 92D25

Retrieve articles in all journals with MSC: 34A60, 34C05, 34D99, 92D25


Additional Information

DOI: https://doi.org/10.1090/qam/1247442
Article copyright: © Copyright 1993 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website